Advertisement

algebra universalis

, Volume 38, Issue 2, pp 136–140 | Cite as

The cardinality of functionally complete algebras on a three element set

  • J. Pantović
  • R. Tošić
  • G. Vojvodić
Article
  • 22 Downloads

Abstract.

It is known that there are continuum pairwise non-equivalent functionally complete algebras with the base set A if |A| ≥ 3. In this paper we prove the same statement for |A| = 3.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel 1997

Authors and Affiliations

  • J. Pantović
    • 1
  • R. Tošić
    • 2
  • G. Vojvodić
    • 3
  1. 1.Faculty of Engineering, University of Novi Sad, YU-21000 Novi Sad, Yugoslavia. E-mail: pantovic@uns.ns.ac.yuYU
  2. 2.Institute of Mathematics, Trg Dositeja Obradovicá 4, YU-21000 Novi Sad, Yugoslavia. E-mail: ratosic@unsim.ns.ac.yuYU
  3. 3.Institute of Mathematics, Trg Dositeja Obradovicá 4, YU-21000 Novi Sad, Yugoslavia. E-mail: vojvodic@unsim.ns.ac.yuYU

Personalised recommendations